# SDR UALA2012092905501

- Difficulty date: September 27, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 72,042 hours, 26,959 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FASTENER AND FOUND HOLE TO BE KNIFE EDGE.  TRIMMED OUT DAMAGED SKIN AND FABRICATED A REPAIR DOUBLER AND FILLER AND INSTALLED PER SRM 53-00-01, FIG 201, REPAIR 3.
